Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: topamax

Posted by RA Girl on January 20, 2006, at 22:51:34

In reply to Re: topamax RA Girl, posted by sunsplashinwaves on January 20, 2006, at 22:37:48

Thanks for your response! I'm not just losing a little hair though. This is serious. I will be needing a wig soon! I lose a big clump every time I wash it, and dry it. It falls out all over my clothes during the day. I take a lot of other drugs, but this is the only new one. I think I want to get off of it.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:RA Girl thread:5053
URL: http://www.dr-bob.org/babble/20060115/msgs/601337.html